MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-CIRCUIT ADULT ANESTHESIA-LF

Medline Industries, LP MEDLINE; DBD-CIRCUIT ADULT ANESTHESIA-LF
Catalog Number DYNJAA9915C
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "our anesthesia sample line is defective in several of our circuit packs.The end has plastic that is not punctured and it is causing our anesthesia machines to fail.".
 
Additional Manufacturer Narrative
The account reported that the anesthesia sample line was defective in several circuit packs and the end had plastic that was not punctured, causing anesthesia machines to fail.A sample was received, and medline tested the line to confirm if air could pass through it; air was not able to pass through the line, and visual inspection from the luer lock end found a visible difference in the openings, with one end appearing to show that the tubing does not go all the way through the luer lock connection port.The reported problem was confirmed, and the root cause is considered to be a vendor product issue relating to the component manufacturing process; the manufacturer reply stated that improper operation practice in the connection process and too much cyclohexanone applied may cause the blockage.The complaint was provided to the component manufacturing facility for further evaluation, the quality team will monitor this issue for trending purposes, and no medical intervention, serious injury, or follow-up care has been reported.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-CIRCUIT ADULT ANESTHESIA-LF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
pranayreddy alluri
three lakes drive
northfield, IL 60093
MDR Report Key50947159
Report Number1417592-2026-54405
Device Sequence Number9552093
Product Code CAI
UDI-Device Identifier40193489366588
UDI-Public40193489366588
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJAA9915C
Device Lot Number24GBU193
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/24/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2024
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown